# SDR 98ZZZX2654

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N705MB
- Make and model: Beech A36
- Aircraft serial: E2836
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 00252400023
- Condition: Frayed
- Location: Rudder
- Part time: 487 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT RUDDER CABLE WAS EVIDENTLY ROUTED THROUGH AFT PULLEY BRACKET UNDER FORWARD CABLE GUARD ON PULLEY GROOVE, BUT OVER AFT CABLE GUARD (NAS427K11).  THE RESULTING FRICTION FRAYED CABLE ALMOST TO THE BREAKING POINT AND CRACKED AND DAMAGED CABLE GUARD.
